# SDR TRAX200700503

- Difficulty date: April 9, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 19,716 hours, 16,300 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AT 10,000 FT DURING APU START UP FUMES DETECTED IN THE CABIN AND COCKPIT APU WAS SHUT DOWN AND SMOKE AND FUMES PROCEDURES WERE FOLLOWED AND THE FLIGHT LANDED SAFELY.  EMERGENCY DECLARED.  FLTS 4575, 4710 CX.  AUXILIARY POWER UNIT APU - INTAKE DOOR DEACTIVATED CLOSED.
